advertisement
Question
Posted by: Lindie | 2012/02/02

No Period

After 2nd child, battled with irregular periods. Six months on Postoval. Finish with medication. No period. Lower backpain, headaches, ect.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds like you are not ovulating. See your gynaecologist to check if this is the case. You may need medication to stimulate ovulation if you want to conceive.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012/02/07

It sounds like you are not ovulating. See your gynaecologist to check if this is the case. You may need medication to stimulate ovulation if you want to conceive.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement